# SDR CALA2018120202483

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,551 hours, 10,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE BATTERY PACK M6759, BEHIND THE KICK PANEL, BELOW THE 4TH WINDOW AFT OF THE 2ND AIR COND RISER (L SIDE). STA 841 WL 204 LBL 95 (NEXT TO SEAT 20A IN CURRENT CABIN CONFIG). BATTERY PACK REMOVED PER AMM 33-51-07. BATTERY PACK AND POWER SUPPLY REMOVED AND REPLACED IAW AMM 33-51-07 OPS NOW NORMAL. ACPD IDT INSPECTION REF GMM 09-25-05 AND AMM 33-51-07 AND ALL OK.
